Publication
Title
The delay distribution of a type **k** customer in a first-come-first-served MMAP[**K**]/PH[**K**]1 queue
Author
Language
English
Source (journal)
Journal of applied probability. - London, 1969, currens
Publication
London : 2002
ISSN
0021-9002 [print]
1475-6072 [online]
Volume/pages
39(2002), p. 213-223
ISI
000175698000016
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 13.06.2017
To cite this reference